# SDR DALA2025101307478

- Difficulty date: October 4, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV SUPPORT STRUCTURE DOUBLER PLATE PN 146T3258 -1. CORRECTIVE ACTION: REPLACED DOUBLER PLATE REF BAC DWG 146T3244 (1233257)
